Two-dimensional fractional supersymmetry from the quantum Poincare group at roots of unity


Ahmedov H., Dayi O.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.32, no.35, pp.6247-6253, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 35
  • Publication Date: 1999
  • Doi Number: 10.1088/0305-4470/32/35/303
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.6247-6253

Abstract

A group theoretical understanding of the two-dimensional fractional supersymmetry is given in terms of the quantum Poincare group at roots of unity The fractional supersymmetry algebra and the quantum group dual to it are presented and the pseudo-unitary and irreducible representations of them are obtained. The matrix elements of these representations are explicitly constructed.